# SDR AWXA200601033

- Difficulty date: June 22, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 65,204 hours, 39,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 7260323 - CREW REPORTED THAT FORWARD VERTICALLY MOUNTED EMERGENCY FLASHLIGHT RED LIGHT WAS NOT BLINKING. MAINTENANCE REPLACED BATTERY IN THE FORWARD VERTICALLY MOUNTED FLASHLIGHT. OPERATIONAL CHECKS WERE GOOD.
